# SDR QXEA9900121

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR PRESSURE BULKHEAD HORIZONTAL BEAM II HAS APPROXIMATELY .5 CRACK IN RADIUS OF WEB AT END OF BEAM BL 1050R.  REPAIRED IAW FOKKER SRM 53-02-18, PAGE 33-38 AND SRM 51-31-01.
